Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having fever, headache, pain in the eyes and sore throat. Medication?

Hi. Woke up monday morning soaked in sweat. Then monday i developed a low grade fever of a 100.9. Its wednesday and i still have a fever but i have been taking 1000 mg of tylenol every 4 hours so my temperature went down to 99.9. My yemperature usuallu runs low at 97.8. The only symptoms ihave is a really bad headache and pain behind my eyes. A sore throat started o tuesday. Im fatigued.
Asked On : Sun, 4 Nov 2012
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


Your symptoms suggest that you have an infection. These symptoms are seen in throat infection, migraine, tension headache, sinusitis etc. It could be an acute bacterial infection, which means an ongoing infection with a bacterial organism and would need antibiotics to resolve. It would help if a doctor would run to a few routine blood tests to confirm the extent of infection. You would need a course of antibiotics such as penicillin adjusted to your age and weight. It is usually seen that such infections respond to antibiotics and resolve the symptoms. You should thus start on antibiotics asap.

Hope this helps
Answered: Thu, 8 Aug 2013
I find this answer helpful
Dentist Dr. Yogesh Tripathi's  Response
low grade fever is a symptom of some underlying infection like typhoid etc
so what i would suggest that you pay a visit to your family physician and get a complete clinical and if necessary blood examination done and find out the cause of fever
tylenol may reduce or subside the symptoms but would not cure the underlying infection
so do visit a doctor

in the mean while what you can do is take following medications
1.ofloxacin 400 mg twice daily for 5 days
2.paracetamol twice or thrice daily as per fever
hope that helps better
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor